# SDR 99ZZZX2124

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N600LB
- Make and model: Piper PA-31-325
- Aircraft serial: 317812089
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 101121805
- Condition: Cracked
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN INSTALLING KIT PB 766-646 TO C/W AD 99-06-01 AND PIPER SB 1007, FOUND CRACK IN OUTBOARD SPAR FLANGE RADIUS IN ONE OF KIT STUB SPARS PN 101121805.  SUBMITTER STATED CRACK APPEARED TO HAVE OCCURRED DURING MANUFACTURE.
